MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 XTEND MODECC 145EPI POR SZ1 RT; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 XTEND MODECC 145EPI POR SZ1 RT; SHOULDER HUMERAL STEM ACCESSORY
Model Number 1307-20-113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Laxity (4526)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a delta xtend due to dislocation and instability.The primary surgery was done about 8 weeks ago.During a physio rehab session the patient dislocated.The surgeon was able to reduce the should once the patient was asleep but we still proceeded with the plan to revise.Only the 42+3 hmo cup 1307-42-003 and 145 epiphysis 1307-20113 were explanted so the construct could be converted to a 155 epi and 42+6 retentive cup.The surgeon stated that the reason for revision was not due to any implant failure, rather the choice of implants that were used.Surgeon stated he should have done a 155 in the first place with a standard or retentive cup.The patient was also quite a big build, so the weight of his arm might have given him a false sense of stability.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available photo evidence were reviewed and does not shows an implant fracture, disassociation or any indicative related to a device nonconformance.Based on the information provided as evidence, a defect or malfunction cannot be established, therefore the allegation is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
XTEND MODECC 145EPI POR SZ1 RT
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14949443
Report Number1818910-2022-12551
Device Sequence Number17334303
Product Code HSD
UDI-Device Identifier10603295510246
UDI-Public10603295510246
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-20-113
Device Catalogue Number130720113
Device Lot Number9600674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HIGHMO PE CUP D42 +3MM; UNK SHOULDER GLENOSPHERE DELTA XTEND
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale